# SDR SWAA2022081035064

- Difficulty date: July 26, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib Doubler
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT H/S L/E 2ND RIB FROM I/B CRACKED BY LWR AFT FASTENER. 8-28 / [01] REMOVED # 2 RIB AT RT HORIZ STAB L/E; LE STA 86.66 REF B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB AT RT HORIZ STAB L/E; LE STA 86.66 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 186A1001.;[03] VERIFIED 1-2.;[04] OK TO INSTALL NEW RIB.;[05] INSTALLED NEW RIB AT RT HORIZ STAB L/E; LE STA 86.66 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001.;[06] REMOVED AND REPLACED # 6 RIB AT RT HORIZ STAB L/E; LE STA 86.66 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001.;[07] CORRECTION STEP# 6: RIB # 2;[08] VERIFIED 5-7.
